Destabilization paradox

Kirillov, Oleg (2004) Destabilization paradox. Doklady Physics, 49 (4). pp. 239-245. ISSN 1028-3358

Full text not available from this repository. (Request a copy)
Official URL:
Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Oleg Kirillov
Date Deposited: 23 Jan 2017 11:12
Last Modified: 23 Jan 2017 11:12

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics

Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence